# SDR DALA2025051603790

- Difficulty date: May 10, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N301DV
- Make and model: Airbus A321-213
- Aircraft serial: 6923
- Aircraft time: 26,335 hours, 12,988 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3001 DIRTY SOCK SMELL ON DECENT WHEN ENGINES WERE AT IDLE. WHEN POWER WAS ADDED BACK IN SMELL WENT AWAY. SMOKE AND FUME SUBMITTED. CORRECTIVE ACTION: DUE TO OIL INGESTION AT APU INLET, GRILL AND VANES. PREFORMED ENG RUNS AND SNIFFER TEST INITIALLY HAS SMELL BUT DISAPATED AFTER 15 MIN AND DID NOT RETURN. (7040412)
